# SDR SCNA96314

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47921
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Temp Controller
- Part number: 9615046004
- Condition: Failed
- Location: Rt Windshield
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD ANTI-ICE POPPED CIRCUIT BREAKER.  THE SMELL OF SMOKE OCCURRED BREIFLY AND THEN DISSIPATED.  SECURED WINDOW ANTI-ICE.  REMOVED AND REPLACED WINDSHIELD TEMPERATURE CONTROLLER.
